MathSciNet Relay Station
MathSciNet bibliographic data
MR1303127 03E15 (04A15 28A05 28D99 54H05 54H20)
Uzcátegui A., Carlos E. Smooth sets for a Borel equivalence relation. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2025–2039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement